# SDR 2004UALA00566

- Difficulty date: June 10, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 45,795 hours, 17,156 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 615-620 AT STR 16L LT DENTED, STR 16 LT DAMAGED AT STA 618. INSTALLED SKIN DOUBLER AND FILLER REPAIR. DOUBLER REPAIR INSTALLED ON STRINGER.
